# SDR IPXA1565894

- Difficulty date: April 2, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545755
- Condition: Damaged
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOORBOARD BS 560-620 LBL 25-45 IS DAMAGED.  FABRICATED FLOORBOARD BS 560-620 LBL 25-45 IAW SRM 53-00-50-1A1.
